# SDR DHL2004365509

- Difficulty date: January 3, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FR20 & FR21 APPROX RBL 58 EVIDENCE OF CORROSION.  REMOVED CORROSION FOUND OUT OF LIMITS AT SEAT TRACK FLANGES FR20 & FR21 APPROX RBL 58 AS PER A300 SRM 53-10-00 MATL LOSS .030 INCH CORROSION REMOVAL REF A300 SRM 51-40-11.  REMOVED SEAT TRACK FROM FR18.5 TO 26.5 RBL 58 AT MAIN CARGO AS PER A300 SRM 53-10-00/51-10-40/51-40-12.  MATERIAL USED TMS 60-224457 A 532-74005D 7075T6511, PO 23488101.
